MAUDE Adverse Event Report: VEGA TECHNOLOGIES INC. DRIVE MEDICAL; NEBULIZER COMPRESSOR

VEGA TECHNOLOGIES INC. DRIVE MEDICAL; NEBULIZER COMPRESSOR
Model Number 6910P-DR
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a portable compressor nebulizer by a distributor, who stated the "unit is sparking at the tubing connector when powering on." there was no report or evidence of illness, injury or medical treatment associated with the complaint.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.
 
Event or Problem Description

Brand Name
DRIVE MEDICAL
Common Device Name
NEBULIZER COMPRESSOR
Manufacturer (Section D)
VEGA TECHNOLOGIES INC.
yangwu district,
dalang town
dongguan, guangdong PA 52378 9
CH  523789
Manufacturer (Section G)
DRIVE DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jillian forster
yangwu district,
dalang town
dongguan, guangdong, NY 52378-9
CH   523789
5169984600
MDR Report Key15808049
Report Number2438477-2022-00112
Device Sequence Number7027733
Product Code BTI
UDI-Device Identifier00885304002536
UDI-Public00885304002536
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K031413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection,Replace
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6910P-DR
Device Catalogue Number6910P-DR
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer09/19/2022
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown